MathSciNet Relay Station
MathSciNet bibliographic data
MR2651870 (2011i:65075) 65H05
Biazar, Jafar; Ghanbari, Behzad A new third-order family of nonlinear solvers for multiple roots. Comput. Math. Appl. 59 (2010), no. 10, 3315–3319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement